# SDR CALA9800197

- Difficulty date: February 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13086
- Make and model: Doug DC-10-30
- Aircraft serial: 46917
- System (JASC): 2760 · Drag Control System
- Part: Crank Assy
- Condition: Cracked
- Location: Ctr Pedestal
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AUTO SPOILERS WOULD NOT DEPLOY WHEN REVERSE THRUST WAS SELECTED.  MAINTENANCE FOUND A 1 INCH CRACK IN THE AUTO SPOILER CRANK ASSEMBLY.  THE CRANK ASSEMBLY WAS REPLACED IAW MM 27-62-01.
